# SDR DXTA2012032004926

- Difficulty date: March 19, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N227QS
- Make and model: Amd FALCON2000
- Aircraft serial: 127
- Aircraft time: 9,709 hours, 5,980 cycles
- Engine: Cfe CFE73811B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 5085T40G04
- Part serial: BECH0531
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CRUISING AT FL390 "FADEC 2" LIGHT ILLUMINATED ON MWP FOLLOWED IMMEDIATELY BY A ROLL BACK TO FLIGHT IDLE OF NR 2 ENGINE. CREW COMPLETED CHECKLIST ITEMS. EIED 2 DISPLAYED A "F2A WF SOFT FAULT". ENGINE 2 REMAINED AT FLIGHT IDLE FOR ABOUT 20 MINS.  DURING DESCENT AT ABOUT 14000' ENGINE RESUMED APPARENT NORMAL THRUST AND OPERATION.  AFTER LANDING EIED 2 DISPLAYED MSG LISTED ABOVE AND "F2A OTHER FADEC NOT CAPABLE" AND "F2A FADEC BIT FAULT" AND "F2B WF POSITION FAULT".   R & R NR 2 ENGINE HMU WITH AN O/H UNIT IAW LMM 73-20-01.  COMPLIED WITH OPS & LEAK CHECKED IAW LMM 72-00-00.
